| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user was unsure if she had experienced a head trauma while painting her house, but she noted that her rondo 3 stopped working.The user was re-implanted.
Additional Manufacturer Narrative
Conclusion: device investigation confirmed that the stimulator electronics is not working according to specifications.The failure of the electronic circuitry was probably caused by humidity ingress at detected micro-leaks at the header assembly.Over a certain period of time, humidity will impinge on the electronics and cause damage, potentially leading to complete failure of the circuitry.Other mechanical damages found are attributable to the removal surgery.The problems described in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
The user's hearing performance with the device is affected.The user was re-implanted.